# SDR HALA2009022200059

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,704 hours, 4,388 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Pin
- Condition: Migrated
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION NOTED OVER LT WING FUSELAGE.  RETURNED TO AIRPORT.  NORMAL LANDING.  FOUND LT WING EXIT HATCH, DROP DOWN STEP HINGE PIN MIGRATED LOOSE.  REINSTALLED HINGE PIN AND SECURED.  ACCOMPLISHED ETOPS 1.  OPENED AND CLOSED AFT NR 1 ENG CORE COWLS MM 05-51-38 MM 52-21-01.
